# SDR AALA201708089047

- Difficulty date: August 5, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 23,748 hours, 9,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AFT RT F/A EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED AFT RT F/A EMERGENCY FLASHLIGHT BATTERY IAW AMM 25-64-00. OPS CK GOOD.
